Articles | Volume 18, issue 6
https://doi.org/10.5194/hess-18-2359-2014
https://doi.org/10.5194/hess-18-2359-2014
Research article
 | 
24 Jun 2014
Research article |  | 24 Jun 2014

On the reliability of analytical models to predict solute transport in a fracture network

C. Cherubini, C. I. Giasi, and N. Pastore

Viewed

Total article views: 3,079 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,745 1,207 127 3,079 126 131
  • HTML: 1,745
  • PDF: 1,207
  • XML: 127
  • Total: 3,079
  • BibTeX: 126
  • EndNote: 131
Views and downloads (calculated since 06 Dec 2013)
Cumulative views and downloads (calculated since 06 Dec 2013)

Cited

Saved (final revised paper)

Latest update: 02 Apr 2025
Download
Share